MURAL - Maynooth University Research Archive Library



    Items where Author is "Dodson, M. M."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 5.

    Article

    Dickinson, H. and Dodson, M. M. (2001) Simultaneous Diophantine approximation on the circle and Hausdorff dimension. Mathematical Proceedings of the Cambridge Philosophical Society, 130 (3). pp. 515-522. ISSN 1469-8064

    Dickinson, H. and Dodson, M. M. (2000) Extremal manifolds and Hausdorff dimension. Duke Mathematical Journal, 101 (2). pp. 271-281. ISSN 1547-7398

    Dickinson, Detta and Dodson, M. M. and Yuan, J. (1999) Hausdorff dimension and p-adic diophantine approximation. Indagationes Mathematicae, 10 (3). pp. 337-347. ISSN 0019-3577

    Beresnevich, Victor and Bernik, Vasili and Dickinson, Detta and Dodson, M. M. (1999) The Khintchine–Groshev theorem for planar curves. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 455 (1988). pp. 3053-3063. ISSN 1364-5021

    Bernik, Vasili and Dickinson, Detta and Dodson, M. M. (1998) A Khintchine-type version of Schmidt's theorem for planar curves. Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, 454. pp. 179-185. ISSN 0080-4630

    This list was generated on Tue Nov 19 22:18:02 2019 UTC.